Advertisement

Ukrainian Mathematical Journal

, Volume 20, Issue 3, pp 358–362 | Cite as

Solvability of general boundary-value problems for elliptic equations with right-hand sides having power singularities

  • Y. A. Roitberg
Brief Communications

Keywords

Elliptic Equation Power Singularity 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    Ya. A. Roitberg, “A theorem concerning homomorphisms in Lp realized by elliptic operators, and local increases in the smoothness of generalized solutions,” Ukrainsk. Matem.Zh., 17, No. 5 (1965).Google Scholar
  2. 2.
    Ya. A. Roitberg, “Elliptic boundary-value problems with inhomogeneous boundary conditions, and the local increase in the smoothness of generalized solutions up to the boundary,” Dokl. Akad. Nauk SSSR,157, No. 4, 798–801(1964).Google Scholar
  3. 3.
    Yu. M. Berezanskii, Expansions in Eigenfunctions of Self-Adjoint Operators [in Russian], Naukova Dumka, Kiev (1965).Google Scholar
  4. 4.
    Yu. M. Berezanskii, S. G. Krein, and Ya. A. Roitberg, “A theorem concerning homomorphisms, and the local increase of smoothness of solutions of elliptic equations up to the boundary,” Dokl. Akad. Nauk SSSR,148, No.4, 745–748(1963).Google Scholar
  5. 5.
    S. P. Gavelya, “ Solutions of linear elliptic systems of differential equations with discontinuous free terms,” Ukrainsk. Matem. Zh.,12 No.3 (1960).Google Scholar
  6. 6.
    I. M. Gel'fand and G.E. Shilov, Generalized Functions and Operators on Generalized Functions [in Russian], Moscow (1959).Google Scholar

Copyright information

© Consultants Bureau 1969

Authors and Affiliations

  • Y. A. Roitberg
    • 1
  1. 1.Chernigovskii Pedagogical InstituteUSSR

Personalised recommendations